# SDR DALA2025122309354

- Difficulty date: December 17, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N117DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50036
- Aircraft time: 16,182 hours, 7,372 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Nr 2 Spinner
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

SHIP 8117 RETURNED TO SAT DUE TO ODOR IN CABIN.   FOUND OIL IN #2 SPINNER. REPLACED SEAL REF PW1000G-A-72-00-11. WHILE PERFORMING P-TRAK PROCEDURE PER WORK CARD 0550-2001, FOUND PARTICULATE MATTER READINGS INCONCLUSIVE TO DEFINITE SOURCE. DUE TO HISTORY ON #1 ENGINE BLEED, LOCKED OUT #1 ENG HPV AND PRSOV. INSPECTED APU, #1 AND #2 BLEED AIR DUCTS, NO OIL NOTED. OK FOR SERVICE. (LP# 8057120, 8057118)
